MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4 / 10 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0410SF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 april 2024: lot 162471: (b)(4) items manufactured and released on 29-july-2016.Expiration date: 2021-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported events during the period of review.Additional implants involved, batch review performed on 19 april 2024: gmk-primary 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 1904218: (b)(4) items manufactured and released on 03-oct-2019.Expiration date: 2024-10-19.No anomalies found related to the problem.To date, all the items of the same lot have been sold with another similar reported event during the period of review.Gmk-primary 02.07.2004l femur std cemented size 4 l (k090988) lot 1905179: (b)(4) items manufactured and released on 30-oct-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, (b)(4) the items of the same lot have been sold with another similar reported event during the period of review.Gmk-primary 02.07.0034rp patella resurfacing size 2 (k090988) lot 1902821: (b)(4) items manufactured and released on 25-jun-2019.Expiration date: 2024-06-10.No anomalies found related to the problem.To date, (b)(4) the items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to an infection and the pathogen is unknown.At about 4 years and 2 months post primary the surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19236177
Report Number3005180920-2024-00294
Device Sequence Number8072184
Product Code JWH
UDI-Device Identifier07630030817663
UDI-Public07630030817663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2021
Device Catalogue Number02.07.0410SF
Device Lot Number162471
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale